Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


A Recurrence Relation of Hypergeometric Series Through Record Statistics and a Characterization

PP: 1307-1310
M. Mohsin, Jürgen Pilz,
In this paper, a new general recurrence relation of hypergeometric series is derived using distribution function of upper record statistics. The result can be extended easily to k-records statistics. A characterization is given on the basis of this recurrence relation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved